# SDR SWAA2020071495061

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STATION 120.30; IS CRACKED AT 2ND VERTICAL STIFFENER.  REPAIRED L/H HORIZONTAL STABILIZER INSPAR RIB; AT STA 120.3 AT 2ND VERTICAL STIFFENER IAW SRM 551009-2R-5.
